SPACELIKE TRANSLATION SURFACES IN MINKOWSKI 4 SPACE E-1(4).


BÜYÜKKÜTÜK S. , Orturk G.

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.35, no.3, pp.789-800, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.22190/fum12003789b
  • Title of Journal : FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS
  • Page Numbers: pp.789-800

Abstract

In the present paper, we consider spacelike translation surfaces in 4-dimensional Minkowski space. We characterize such surfaces in terms of their Gaussian curvature and mean curvature functions. We classify flat and minimal spacelike translation surfaces in E-1(4).